Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A monoidal interval of isotone clones on a finite chain.

Krokhin, A. and Larose, B. (2002) 'A monoidal interval of isotone clones on a finite chain.', Acta Scientiarum Mathematicarum., 68 (1-2). pp. 37-62.

Abstract

Let k denote a k-element chain, k3. Let M denote the clone generated by all unary isotone operations on k and let Pol denote the clone of all isotone operations on k. We investigate the interval of clones [MPol]. Among other results, we describe completely those clones which contain only join (or meet) homomorphisms, and describe the interval completely for k4.

Item Type:Article
Full text:PDF - Accepted Version (290Kb)
Status:Peer-reviewed
Publisher Web site:http://www.acta.hu/
Record Created:29 Mar 2010 14:35
Last Modified:14 Jun 2010 10:41

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library